# SDR AWXA200500190

- Difficulty date: January 31, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Gimbal Joint
- Part number: 69372099
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK INTERGRANULAR CORROSION WAS FOUND ON LT INBOARD MIDFLAP OUTBOARD GIMBAL OUTER SUPPORT AT WBL 184.  MAINTENANCE REMOVED AND REPLACED LT INBOARD MID FLAP OUTBOARD GIMBAL OUTER SUPPORT IAW SOPM 20-50-01.
